How dose amaryl (glimepiride) affect blood sugar?

Lowers blood sugar. Used to treat type 2 diabetes, Amaryl (glimepiride) is an oral medication which helps the pancreas make more insulin.

Related Questions

How dose amaryl (glimepiride) affect blood sugar, insulin?

Lowers blood sugar. Amaryl (glimepiride) stimulates the pancreas to release insulin, which will cause the blood sugar to fall. This release of Insulin occurs without relation to whether one has eaten, so if one goes a long period without eating, the blood sugar can become abnormally low. Read more...

Amaryl (glimepiride) to control blood sugars?

For type 2 diabetes. Amaryl (glimepiride) is an oral medication which helps the pancreas make more Insulin in patients with type 2 diabetes. Read more...

I use 4 mg amaryl (glimepiride) morn and night, added 100 mg invokana, sugar 150-165 at night, can I increase either drug, 61 yr male, 189 lbs, a runner.

Diabets. Amaryl (glimepiride) and Invokana is a fairly unusual combination to begin with. Amaryl (glimepiride) is at its max of 8 mg daily, whereas Invokana may be increased to 300 mg, but i would not based that decision only upon A.M. Sugar readings. You should also measure a1c, a 3 month average sugar measurement, and also after meal sugars. Metformin is considered first line medication in diabetes. Wonder why it is not on the list. Read more...
Yes. Invokana can be increased up to 300mg/day in patients that tolerate the drug. It appears that you are already at the max daily dose of amaryl, (glimepiride) and likely wouldn't add an additional benefit to increase the dose. You should talk with your doctor before increasing any drug. Read more...

Sir I am having diabetic for the past 7 years I am using amaryl (glimepiride) forte 2mg but sugar is 225 for the past 3 years what to do?

Increase dose. Or add a second medication. Also relook at your diet and your weight. Hve those changed? They can cause increasing blood glucose levels. Lastly, it is the natural course of diabetes to get worse as your pancreas burns out, so needing more medication is not unusual. Read more...